# SDR DALA2024092609437

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 77,414 hours, 10,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3316 EMERGENCY LIGHT AT 33AB INOP. CORRECTIVE ACTION: DEFERRED AND THEN REPLACED LIGHT ASSY PER A330 AMM 33-52. (6360555)
